Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


An unshellable triangulation of a tetrahedron

Author: Mary Ellen Rudin
Journal: Bull. Amer. Math. Soc. 64 (1958), 90-91
MathSciNet review: 0097055
Full-text PDF

Additional Information

PII: S 0002-9904(1958)10168-8

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia